# SDR FDEA200904061205

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A5451535300200
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 474 BR INNER SKIN IS DELAMINATED.  REPAIRED NR 1 PYLON PANEL 474 BR BY REMOVING DAMAGE; CLEANING; PREPARING AREA AND APPLYING FIBERGLASS WET LAY-UP REPAIRED IAW 54-50-00 AND 51-77-10.  INSTALLED   SEAL IAW DWG A54515353 CURED REPAIR IAW SRM 51-77-10 AND EA 6-5480-127937.  APPLIED PORE FILLER IAW SRM 51-77-00; PARA 6-A 94 EA 6-5480-127937.
